MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H7462
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during use of an unspecified quantity of clearlink system non-dehp secondary medication sets, there was difficulty to infuse the solution; the vents were opened to infuse the product.This was observed during use of the secondary sets with non-baxter primary sets; glass bottles and flexible containers were part of the set up.With the glass bottles, there was insufficient air ventilation.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and it was not possible to observe the reported condition through the picture.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19568543
Report Number1416980-2024-03031
Device Sequence Number6948717
Product Code FPA
UDI-Device Identifier00085412048543
UDI-Public(01)00085412048543(10)R24C04024(17)260305
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Catalogue Number2H7462
Device Lot NumberR24C04024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS PUMP; ALBUMIN; B BRAUN VENT SPIKE CONNECTOR; BD PRIMARY SET; UNSPECIFIED FLEXIBLE CONTAINERS
Patient SexUnknown